# SDR HNAA2015110900329

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,350 hours, 58,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
